# SDR FDEA201909082184

- Difficulty date: September 8, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA70881
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AFT FLOOR SUPPORT AT STATION 1913 - 2007 X = 22 FOUND CORROSION. MAIN DECK CORRODED AFT FLOOR SUPPORT AT STATION 1913 - 2007 X = 22 REMOVED AND REPLACED WITH FABRICATED FLOOR SUPPORT AS PER SRM 51-31-01-OG. FLOOR SUPPORT FABRICATED BY MACHINING AS PER DRAWING AGA 7088 REV B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. CORROSION AT AFT FLOOR SUPPORT STATION 1913 TO STATION 2007 X = 22 FOUND EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 ALLOWABLE DAMAGE.
